| Model Number |
LC358XXL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should the device or more information become available, a follow-up report will then be issued.
Event or Problem Description
Alleges user was sitting in the chair and the back broke and user was in chair with head towards the ground for quite a while before someone found him.
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluator concedes there was a joint failure on the seat box which increased the angle of the seat back and compromised the rigidity at the seat back interface with the base.It is unknown what forces caused this failure.The evaluator does not know how this failure prevented the end-user from exiting the chair as the evaluator was still able to cycle to the standing position.
Event or Problem Description